# SDR SWIA200312055

- Difficulty date: May 30, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N411SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7067
- Aircraft time: 21,997 hours, 18,976 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING AND CLEARING RUNWAY, TRANSFERED BLEEDS TO APU OPEN AND COCKPIT FILLED WITH SMOKE AND A STRONG BURNING ODOR.  RAN ENGINES EXCESSIVELY WITH BOTH PACKS ON.  NO SMOKE OR BURNING ODOR.  TRANSFERRED BLEEDS OVER TO APU.  RAN FOR 1/2 HR, NO SMOKE OR BURNING ODOR.  OPS CHECK GOOD.  UNABLE TO DUPLICATE.
